MAUDE Adverse Event Report: InspireMD Ltd. CGuard Prime Carotid Stent System

InspireMD Ltd. CGuard Prime Carotid Stent System
Model Number CND1040
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2025
Type of Reportable Event Serious Injury

Brand Name
CGuard Prime Carotid Stent System
Common Device Name
Carotid Stent System
Manufacturer (Section D)
InspireMD Ltd.
4 menorat hamaor street
tel aviv, isr 67448 32
IS  6744832
Manufacturer (Section G)
InspireMD LLC
4 menorat hamaor street
tel aviv, isr 67448 32
IS   6744832
Manufacturer Contact
magaly boardman
4 menorat hamaor street
tel aviv, isr 67448-32
IS   6744832
MDR Report Key50148448
Report Number3031658894-2026-00060
Device Sequence Number13439006
Product Code NIM
UDI-Device Identifier07290120281981
UDI-Public(01)07290120281981(11)241117(17)260228
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P240029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberCND1040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Initial Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2330-2026
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale